# SDR CA120705004

- Difficulty date: July 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ENGINE HAD POWER ISSUES WHILE IN CRUISE FLIGHT.  THE ACFT LANDED UNDER POWER.   THE ENGINE WAS RUNNING VERY ROUGH WHILE ON THE GROUND
